# SDR UPS03241061

- Difficulty date: July 14, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 652286728
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL WELL RT CEILING PRESSURE PANEL HAS A CRACK FROM OUTBOARD EDGE OF PANEL TO BOLT HOLE.  PANEL REPAIRED IAW 2003-041-005.  REFERENCE UPS ENGINEERING FILE NR 727-53-20125.
